| Model Number |
TRUBALANCE |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/08/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip (b)(4).
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with test results from results obtained of 191 mg/dl.The customer's expected fasting blood glucose test result range is 100 - 150 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2017, a back to back blood test was performed by the customer fasting and produced test results of 100 mg/dl and 85 mg/dl using truebalance meter.The product is stored according to specification in the bedroom.The test strip lot manufacturer's expiration date is 04/14/2019 and open vial date is (b)(6) 2017.The meter memory was reviewed for previous test result history: (b)(6).Customer called in states the meter is reading high.Customer states the meter read 191 mg/dl fasting.